MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT

NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT
Model Number NMCF4211
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr was reviewed for lot#9001548 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
A healthcare professional reported that nmcf4211 lot#9001548 implant package faulty (implant was not connected to the holder).The implant wasn't used.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
TUFF UNICON IMPLANT
Common Device Name
TUFF UNICON DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key22989220
Report Number3011390931-2025-00442
Device Sequence Number18419380
Product Code DZE
UDI-Device Identifier07290116153421
UDI-Public07290116153421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNMCF4211
Device Catalogue NumberNMCF4211
Device Lot Number9001548
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown